# SDR 2021FA0000019

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: General aviation
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 1,820 hours, 1,413 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT RIGHT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (2 EACH BELOW MINIMUM OF 84G). ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-604 AS PER SERVICE BULLETIN INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
